# SDR COEA2023100505875

- Difficulty date: October 4, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N875FE
- Make and model: Cessna 208B
- Aircraft serial: 0206
- Aircraft time: 14,817 hours, 18,003 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 51539012N
- Part serial: 96203
- Condition: Faulted
- Location: Generator
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7801, ENROUTE HII-PHX: DISCREPANCY: GENERATOR OFF LIGHT ILLUMINATED INBOUND TO PHX . WOULD NOT RESET. DECLARED AN EMERGENCY. CONTINUED FLIGHT USING STANDBY POWER. LANDED WITH NO FURTHER ISSUES. CORRECTIVE ACTION: MAINTENANCE REPLACED THE GENERATOR CONTROL UNIT. OPS CHECK GOOD.
